Translator Disclaimer
2017 Asymptotics of the eigenvalues of self-adjoint fourth order differential operators with separated eigenvalue parameter dependent boundary conditions
Manfred Möller, Bertin Zinsou
Rocky Mountain J. Math. 47(6): 2013-2042 (2017). DOI: 10.1216/RMJ-2017-47-6-2013

Abstract

In this paper, an eigenvalue problem for a regular fourth order ordinary differential equation is considered, where one of the boundary conditions linearly depends upon the eigenvalue parameter. The first four terms in the asymptotic expansion of the eigenvalues are derived.

Citation

Download Citation

Manfred Möller. Bertin Zinsou. "Asymptotics of the eigenvalues of self-adjoint fourth order differential operators with separated eigenvalue parameter dependent boundary conditions." Rocky Mountain J. Math. 47 (6) 2013 - 2042, 2017. https://doi.org/10.1216/RMJ-2017-47-6-2013

Information

Published: 2017
First available in Project Euclid: 21 November 2017

zbMATH: 1381.34042
MathSciNet: MR3725254
Digital Object Identifier: 10.1216/RMJ-2017-47-6-2013

Subjects:
Primary: 34B07 , 34B08 , 34B09 , 34L20

Keywords: asymptotics of eigenvalues , eigenvalue distribution , Fourth order differential operators , pure imaginary eigenvalues , self-adjoint boundary conditions

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
30 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 6 • 2017
Back to Top